About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 210325, 14 pages
http://dx.doi.org/10.1155/2012/210325
Research Article

Solution of Nonlinear Elliptic Boundary Value Problems and Its Iterative Construction

1School of Mathematics and Statistics, Hebei University of Economics and Business, Shijiazhuang 050061, China
2Institute of Applied Mathematics and Mechanics, Ordnance Engineering College, Shijiazhuang 050003, China

Received 4 September 2012; Accepted 15 October 2012

Academic Editor: Xiaolong Qin

Copyright © 2012 Li Wei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li Wei, Liling Duan, and Haiyun Zhou, “Solution of Nonlinear Elliptic Boundary Value Problems and Its Iterative Construction,” Abstract and Applied Analysis, vol. 2012, Article ID 210325, 14 pages, 2012. doi:10.1155/2012/210325